# SDR DALA2024112611234

- Difficulty date: November 26, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N421DX
- Make and model: Airbus A330-941
- Aircraft serial: 2028
- Aircraft time: 8,580 hours, 982 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Mechanic Error
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3421 DURING VIASAT INSTALLATION. MISDRILLED TO DOUBLER #1 BETWEEN FR60 AND FR61 AND S-2L AND S-1L. CORRECTIVE ACTION: REPAIRED PER ERA 622492-14 REV ORIGINAL. (0678621)
